# SDR MWEA020424

- Difficulty date: June 19, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 47,203 hours, 16,476 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 59562735
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER ANGLE BRACKET IS CRACKED ON AFT CARGO DOOR HORIZONTAL SUPPORT FOR AFT HOLD OPEN HOOK.  DRILLED UP CLIP.  REMOVED AND REPLACED ANGLE BRACKET.
